MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-01
Medical Device Problem Codes Defective Device (2588); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was having an ureteroscopy procedure to remove a kidney stone utilizing a holmium laser console.An error message appeared on the laser console screen indicating there was a footswitch connection problem.The surgical technician and nurse restarted the laser console.In addition, the footswitch cord was disconnected from and reconnected to the laser console, but the error messaged persisted.The physician was unable to activate the laser.The footswitch cord then fell off from the laser console connecting receptacle and breaking into 3 pieces.The physician was unable to complete the procedure and placed a ureteral stent to allow the kidney to drain.The physician informed the patient that she would need to return for a second procedure to remove the stone.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15537902
Report Number2124215-2022-39324
Device Sequence Number6037173
Product Code GEX
UDI-Device Identifier07290109146218
UDI-Public07290109146218
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-01
Device Catalogue Number0638-804-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite